Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a planar exterior problem in linear elasticity


Author: H. Ramkissoon
Journal: Quart. Appl. Math. 43 (1985), 135-141
MSC: Primary 73C02
DOI: https://doi.org/10.1090/qam/793521
MathSciNet review: 793521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note a representation is obtained for the solution of the planar Dirichlet boundary-value problem of linear elasticity. It consists of a double-layer potential and a linear combination of three basic functions whose form is determined by the shape of the boundary. This representation is similar to that obtained for the analogous problem in hydrodynamics.


References [Enhancements On Off] (What's this?)

  • [1] N. K. Korenev, On a representation of the solution of a linearized stationary problem for the Navier-Stokes equations in the case of two space variables, Proc. Steklov Inst. Math. 116, 96 (1971) MR 0364908
  • [2] V. D. Kupradze, Potential methods in the theory of elasticity, Israel Problem for Scientific Translations, Jerusalem, 1965 MR 0223128
  • [3] V. D. Kupradze, Dynamical problems in elasticity, Progr. in Solid Mech., 3 (1963)
  • [4] D. Iesan, Existence theorems in the theory of micropolar elasticity, Int. J. Engng. Sci. 8, 777 (1970) MR 0270603

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C02

Retrieve articles in all journals with MSC: 73C02


Additional Information

DOI: https://doi.org/10.1090/qam/793521
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society